Robert N. Class, MD; Robert F. Carretta, MD; Phillip Matin, MD
To the Editor: The recent letter by Friedman and colleagues (1) provides the valuable warning that death may occur after oral administration of dipyridamole. It was unfortunate that permission for an autopsy was refused, because some questions go unanswered in the case report. As the title of the letter (1) indicates, death occurred during myocardial imaging; however, there is a notable absence of information concerning the myocardial images.
As cardiovascular imaging specialists, we estimate that two or three planar images could have been recorded during the described interval of approximately 25 minutes after the onset of ischemic electrocardiographic changes, chest
Learn more about subscription options.
Register Now for a free account.
Class RN, Carretta RF, Matin P. Dipyridamole-Thallium Cardiac Imaging. Ann Intern Med. 1989;111:90–91. doi: 10.7326/0003-4819-111-1-90_2
Download citation file:
Published: Ann Intern Med. 1989;111(1):90-91.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only